Gardaí are investigating whether two west Dublin primary pupils were hospitalised after taking ecstasy tablets.
It is reported one child collapsed in school after being given a tablet by a secondary student.
Gardaí at Blanchardstown have confirmed they were called to a school after an incident was reported to them by staff.
It happened 10 days ago on January 22nd and is understood to have taken place in the playground.
Two children were treated at Temple Street Children's University Hospital as a precaution.
Gardaí say there is no evidence at this stage that they had taken a controlled substance.
But speaking to 98FM's Dublin Talks, a man whose name has been changed to Derek, says his child told him Class-A drugs were involved.
"One of the boys out of his class was going around the schoolyard, asking the group of children do they want some sweets.
"All of them said no, bar one child - one child said 'yeah I'll have one'.
"But after a couple of seconds he spit it out cause he knew it wasn't a sweet, it didn't taste like a sweet.
"So he told the teacher anyway - but it turns out they were ecstasy tablets".